MathSciNet Relay Station
MathSciNet bibliographic data
MR1690160 47J20 (47J25 49J40)
Liu, Fengshan; Nashed, M. Zuhair Regularization of nonlinear ill-posed variational inequalities and convergence rates. Set-Valued Anal. 6 (1998), no. 4, 313–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement